Boundary theorems for a function meromorphic in the unit circle

E. F. Collingwood Liburn Tower, Alnwick M. L. Cartwright Girton College, Cambridge

TBD mathscidoc:1701.331043

Acta Mathematica, 87, (1), 83-146, 1952.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:33 uploaded by actaadmin ] [ 368 downloads ] [ 0 comments ] [ Cited by 34 ]
@inproceedings{e.1952boundary,
  title={Boundary theorems for a function meromorphic in the unit circle},
  author={E. F. Collingwood, and M. L. Cartwright},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203133808250752},
  booktitle={Acta Mathematica},
  volume={87},
  number={1},
  pages={83-146},
  year={1952},
}
E. F. Collingwood, and M. L. Cartwright. Boundary theorems for a function meromorphic in the unit circle. 1952. Vol. 87. In Acta Mathematica. pp.83-146. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203133808250752.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved